EconPapers    
Economics at your fingertips  
 

Polar Foliations

Marcos M. Alexandrino and Renato G. Bettiol
Additional contact information
Marcos M. Alexandrino: Instituto de Matemática e Estatística Universidade de São Paulo, Departamento de Matemática
Renato G. Bettiol: University of Pennsylvania, Department of Mathematics

Chapter Chapter 5 in Lie Groups and Geometric Aspects of Isometric Actions, 2015, pp 109-137 from Springer

Abstract: Abstract In this chapter, we give a survey on some results from the theory of polar foliations, also called singular Riemannian foliations with sections. This theory is a generalization of the classical theory of adjoint actions (presented in Chap. 4), and several results in this chapter are extensions of its results. Since our main goal is to provide a flavor of this new field, to not lose sight of the big picture, we only give some sketches of proofs without going into technical details.

Keywords: Leaf Polarity; Singular Riemannian Foliation; Alexandrino; Lytchak; Isoparametric Foliations (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-319-16613-1_5

Ordering information: This item can be ordered from
http://www.springer.com/9783319166131

DOI: 10.1007/978-3-319-16613-1_5

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-3-319-16613-1_5